Publication
Title
Untitled
Author
Language
English
Source (journal)
International journal of computer mathematics. - London
Publication
Abingdon : Taylor & francis ltd , 2015
ISSN
0020-7160
DOI
10.1080/00207160.2015.1087765
Volume/pages
92 :12 (2015) , p. 2345-2346
ISI
000363753800001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 09.12.2015
Last edited 23.08.2022
To cite this reference